Open Access

A variant of the inverse negative eigenvalues problem in singular perturbation theory


Full Text

Coming Soon.





Article Information

TitleA variant of the inverse negative eigenvalues problem in singular perturbation theory
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 1, 49-69
MathSciNet MR1903129
CopyrightThe Author(s) 2002 (CC BY-SA)

Citation Example

V. Koshmanenko, A variant of the inverse negative eigenvalues problem in singular perturbation theory, Methods Funct. Anal. Topology 8 (2002), no. 1, 49-69.


BibTex

@article {MFAT154,
    AUTHOR = {Koshmanenko, V.},
     TITLE = {A variant of the inverse negative eigenvalues problem in singular perturbation theory},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {1},
     PAGES = {49-69},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=154},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues